Aa
A
A
Close
Avatar universal

No longer taking Prozac - experiencing side effects?

I have been on generic Prozac for about 4 years.  Recently, I came off of it with the help of my family doctor.  I am experiencing mild depression, anxiety, headaches, and am very irritable.  And I have one side effect that is very weird.  I feel like I am constantly hungry.  I try to eat healthy meals, but never feel full or satisified.  I am wondering if anyone else has experienced always feeling hungry after stopping an antidepressant.  Are these other side effects normal and when can I expect this to stop?
Read more
Cancel
Follow
Upvote - 0
1 Answers
Page 1 of 1
Avatar universal
The doctor on the mh expert forum usually says about 2-3 weeks.
If you did an appropriate taper the side-effects shouldn't be too bad.  Prozac has a much longer half-life than other meds so it may take a little longer.
I think what's happening is that your brain is converting stress and anxiety into hunger.
Deal with the underlying issues and the hunger should resolve itself.
If you want expert advice try the mh or emotional eating expert forums.  The doctor is very knowledgeable about depression and emotional eating.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
Top Mood Disorders Answerers
Depression Community Resources
Top Mood Disorders Answerers